# SDR ASAA2023041042835

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 24,935 hours, 7,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1026
- Condition: Faulted
- Location: Rt Ecs Bay
- Part time: 81,082 hours, 40,276 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL AND RESETS WHEN MASTER CAUTION PRESSED. GROUNDED - YES. REMOVED AND REPLACED NUMBER 2 TEMPERATURE CONTROL VALVE IAW B737-900 AMM 21-51-10-000-801 AND 21-51-10-400-801.
